# SDR VNAA2020082011102

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 10,667 hours, 9,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303330
- Part serial: 15134H2808
- Condition: Cracked
- Location: Cockpit
- Part time: 10,667 hours, 9,701 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE WINDOW CRACKED. WHILE IN CRUISE, THE FO SIDE WINDOW SHOWED SIGNS OF CRACKING. AN EMERGENCY WAS DECLARED AND THE FLIGHT DESCENDED TO A LOWER ALTITUDE. FLIGHT CONTINUED ON AND LANDED IN PHL SAFELY. TRUCKS WERE ROLLED AS A PRECAUTION BUT WERE CALLED OFF WHEN THERE WAS NO ISSUE ON LANDING. R&R RIGHT HAND SIDE WINDOW. OPS CHECK AND PRESSURE CHECK GOOD.
